# SDR AALA20160919012

- Difficulty date: September 19, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 79,703 hours, 22,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: P4010051112
- Part serial: 9148
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT CONTROL MODULE IAW AMM 33-51-07.  SYSYTEM CHECKED NORMAL.
